# SDR USAA2011121900010

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,389 hours, 37,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921225XE
- Part serial: 1828
- Condition: Cracked
- Location: Cargo Door
- Part time: 42,933 hours, 28,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON FORWARD CARGO DOOR INTERIOR SKIN APPROX 3 INCHES FORWARD OF AFT GUIDE ROLLER & 18 INCHES UP FROM BOTTOM EDGE.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.  REPAIRED FORWARD CARGO DOOR INTERIOR SKIN IAW EA 103557.
